MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 07453710001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Shaking/Tremors (2515)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The caller reported that the blood glucose device gave a higher-than-expected reading during a hypoglycemic event.The user was experiencing low blood glucose symptoms of a headache, dizziness, and feeling faint.The user tested on her guide system and received a blood glucose result of 93 mg/dl, which she felt was erroneously high.The user was unable to self-treat and her husband called the emt's.The blood glucose result and treatment provided by the emt's was not provided.The user was transported to the hospital.The blood glucose result obtained at the hospital was not provided.The user was treated for low blood glucose at the hospital, however the type of treatment given was not provided.It is unknown how long the customer was hospitalized.The user declined to provide any further details.

Brand Name
ACCU-CHEK ® GUIDE
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN
Manufacturer Contact
natalie catton
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key21926454
Report Number3011393376-2025-00581
Device Sequence Number18397502
Product Code LFR
UDI-Device Identifier00365702710108
UDI-Public00365702710108
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2026
Device Catalogue Number07453710001
Device Lot Number105285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale